RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 54, Number 11  


Matrices of small Toeplitz rank, certain representations of the solution to an unstable system of linear equations with Toeplitz coefficient matrices, and related fast algorithms for solving such systems
V. I. Gel'fgat
1691
Numerical algorithm for solving quadratic matrix equations of a certain class
Yu. O. Vorontsov, Kh. D. Ikramov
1707
First-order regularization methods for accretive inclusions in a Banach space
I. P. Ryazantseva
1711
Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes
K. A. Kirillov
1724
Optimal observation of multistage systems
N. M. Dmitruk
1734
A solution method for a nonlocal problem for a system of linear differential equations
A. A. Abramov, L. F. Yukhno
1752
Numerical method for solving a two-dimensional electrical impedance tomography problem in the case of measurements on part of the outer boundary
S. V. Gavrilov, A. M. Denisov
1756
Approximations of optimal control problems for semilinear elliptic equations with discontinuous coefficients and solutions and with control in matching boundary conditions
F. V. Lubyshev, A. R. Manapova, M. E. Fairuzov
1767
Integral equations of plane static boundary value problems in the moment elasticity theory of inhomogeneous isotropic media
N. I. Martynov
1793
A nonstationary problem of complex heat transfer
G. V. Grenkin, A. Yu. Chebotarev
1806
Parametrized tiling: Accurate approximations and analysis of global dependences
S. V. Bakhanovich, P. I. Sobolevskii
1817
In memory of Professor Evgenii Aleksandrovich Grebenikov
M. K. Kerimov
1829
Erratum to: УOn the Asymptotics of the Solution to a Singularly Perturbed Hyperbolic System of Equations with Several Spatial Variables in the Critical CaseФ
T. V. Pavlyuk, A. V. Nesterov
1832
∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020